# SDR GTIA2023031037025

- Difficulty date: March 8, 2023
- Submitted: March 11, 2023
- Operation: Air carrier
- Aircraft: N907NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8275
- Aircraft time: 13,772 hours, 5,770 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DESCENDING OUT OF FL 330. NOT IN CLOUDS BUT EVENRUALLY DID DECENT THROUGH CLOUDS-PREFORMED TSM 05-50-00-810-831-A. FOUND SORCE OF ODOR COMING FORM ENG BLEED 1. REF LOG PAGE 3019660-2
